Publications

Export 10 results:
[ Author(Desc)] Keyword Type Year
Filters: First Letter Of Last Name is N  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
[69] R. Naldi, and R. G. Sanfelice "Passivity-based Control for Hybrid Systems with Applications to Mechanical Systems Exhibiting Impacts", Automatica, vol. 49, no. 5, pp. 1104–1116, May, 2013. PDF icon 69.pdf (829.98 KB)
[81] R. Naldi, M. Furci, R. G. Sanfelice, and L. Marconi "Global Trajectory Tracking for Underactuated VTOL Aerial Vehicles using Cascade Control Paradigms", Proceedings of the IEEE Conference on Decision and Control, pp. 4212–4217, 2013. PDF icon 81.pdf (647.36 KB)
[92] R. Naldi, and R. G. Sanfelice "Sufficient Conditions for Passivity and Stability of Interconnections of Hybrid Systems using Sums of Storage Functions", Proceedings of the 2014 American Control Conference, pp. 1432-1437, 2014. PDF icon 92.pdf (266.83 KB)
[152] R. Naldi, M. Furci, R. G. Sanfelice, and L. Marconi "Robust Global Trajectory Tracking for Underactuated VTOL Aerial Vehicles using Inner-Outer Loop Control Paradigms", IEEE Transactions on Automatic Control, vol. 62, no. 1, pp. 97-112, January, 2017. PDF icon 152.pdf (2.21 MB)
[55] R. Naldi, and R. G. Sanfelice "Passivity-based Controllers for a Class of Hybrid Systems with Applications to Mechanical Systems Interacting with their Environment", Proc. Joint Conference on Decision and Control and European Control Conference, pp. 7416–7421, 2011. PDF icon 55.pdf (166.54 KB)
[98] P. Nanez, N. Risso, and R. G. Sanfelice "A Symbolic Simulator for Hybrid Equations", Proceedings of SummerSim, 2014. PDF icon 98.pdf (1.55 MB)
[161] P. Nanez, R. G. Sanfelice, and N. Quijano "Notions and a Passivity Tool for Switched DAE Systems", Proceedings of the 2017 IEEE Conference on Decision and Control, pp. 3612-3617, 2017. PDF icon 161.pdf (415.38 KB)
[147] P. Nanez, R. G. Sanfelice, and N. Quijano "On an Invariance Principle for Differential-Algebraic Equations with Jumps and its Application to Switched Differential-Algebraic Equations", Mathematics of Control Signal and Systems, vol. 185, 2017. PDF icon 147.pdf (577.24 KB)
[109] P. Nanez, R. G. Sanfelice, and N. Quijano "Invariance Principles for Switched Differential-Algebraic Systems Under Arbitrary and Dwell-time Switching", Proceedings of the American Control Conference, pp. 1788--1793, June, 2015. PDF icon 109.pdf (406.96 KB)
[94] P. Nanez, and R. G. Sanfelice "An Invariance Principle for Differential-Algebraic Equations with Jumps", Proceedings of the 2014 American Control Conference, pp. 1426-1431, 2014. PDF icon 94.pdf (425.95 KB)